# SDR 04FDEA03142

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chipped
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD TRACK AREA LOWER AFT LARGE ROLLER PLATING WORN ON SIDE OF ROLLER.  REMOVED AND REPLACED LEFT HAND INBOARD FLAP INBOARD TRACK LOWER AFT LARGE ROLLER IAW FEDEX EA 8-5750-81513, WING, INBOARD FLAP, INBOARD ROLLER TORQUE REQUIREMENT, CLARIFICATION.  REFERENCE NON-ROUTINE N00606.
